MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. DELTEC® PORT-A-CATH®II; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS MEDICAL ASD; INC. DELTEC® PORT-A-CATH®II; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4455-24
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Provided lot did not reveal expiration date or manufacture date.
 
Event or Problem Description
Information was received indicating that a patient with a smiths medical deltec® port-a-cath®ii was found to have pain upon flushing six months following implant.A venogram was ordered and performed that day noting cracked tubing.Subsequently, the port was required to be explanted and replaced.No further adverse effects were reported.

Brand Name
DELTEC® PORT-A-CATH®II
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key7851760
Report Number3012307300-2018-03800
Device Sequence Number13844762
Product Code LJT
UDI-Device Identifier10610586032707
UDI-Public10610586032707
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number21-4455-24
Device Lot Number3614513
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;